Jump to content
CrazyBoards.org

Mp_tea_L0V3

Member
  • Content Count

    29
  • Joined

  • Last visited

2 Followers

About Mp_tea_L0V3

  • Rank
    Member

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Woman
  1. Thank you usernametaken. Thats exactly what I needed to hear
  2. Mwah, you such a sunshine!

    Hope things are going better!

  3. Just stopping by to say Hi and have a good day : )

  4. Hello sunshine!!!Smile!!!!!!!!

  5. Hello sunshine!

  6. Selene~ Now that you mention it, I guess i do tend to isolate myself around people too. I do have a tdoc but she kind of intimidates me. I think I need a new one. I am always afraid of people judging me. Its also hard in monitoring my moods. I am on effexor but I have really went downhill since I started it. I haven't found any meds that have helped. Sometimes its hard to take baby steps cause I tend to be about big dramatic results. I need to learn how to see the bigger picture. Thanks for your reply though..it did help
  7. Hey Kaytee~ I can definitley relate to you. I wish I could offer some good advice but I haven't found anything that has really worked for me yet. My weight is constantly up and down. If I binge, its like I can't stop eating for months. And than I will hate myself cause I got fat so I become absolutley obsessed with not eating. I weight myself a lot and right now I am addicted to losing weight. Its a constant viscious cycle. I am going to try an O. A meeting, have you heard of that? People say its supposed to help. Anyway, just wanted to say hi and have a good week ~Sara
  8. It is very possible I have chronic fatigue syndrome... Thanks for the info!
  9. Wow, great suggestion! It makes perfect sense. I actually went TODAY to go get my blood tested and I will find out in a few days whether or not I have a thyroid problem. Thank you!
  10. Hey Kaytee- Its nice to meet another college student! I actually dated a guy from South Africa (well, it was only a few dates!) but that was a couple years ago. I love the accent from there though! Anyway, I know what you mean about people not being able to understand what your going through. I tried to explain it to one of my friends and she thought I was nuts! Having BP is hard. I was in denial about for awhile. Like, I would just think the doctor must be wrong. But I am coming to accept it more now. This site helps. So do you experience many side effects from topamax? I want to get on a mood stabilizer. I am just curious. Talk to ya later
  11. Thanks, the site was helpful. And, effexor and adderall are all I am taking. I was on topamax, but I was really really tired on it. I thought it was a side effect, but I am still really super tired all the time. I don't know why.
×
×
  • Create New...